The almost-periodicity of the solutions of a certain class of systems of stochastic differential equations
Differencialʹnye uravneniâ, Tome 7 (1971) no. 8, pp. 1419-1428
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1971_7_8_a8,
author = {G. A. Razin},
title = {The almost-periodicity of the solutions of a certain class of systems of stochastic differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {1419--1428},
year = {1971},
volume = {7},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1971_7_8_a8/}
}
TY - JOUR AU - G. A. Razin TI - The almost-periodicity of the solutions of a certain class of systems of stochastic differential equations JO - Differencialʹnye uravneniâ PY - 1971 SP - 1419 EP - 1428 VL - 7 IS - 8 UR - http://geodesic.mathdoc.fr/item/DE_1971_7_8_a8/ LA - ru ID - DE_1971_7_8_a8 ER -
G. A. Razin. The almost-periodicity of the solutions of a certain class of systems of stochastic differential equations. Differencialʹnye uravneniâ, Tome 7 (1971) no. 8, pp. 1419-1428. http://geodesic.mathdoc.fr/item/DE_1971_7_8_a8/